RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Izv. RAN. Ser. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Izv. Akad. Nauk SSSR Ser. Mat., 1967, Volume 31, Issue 5, Pages 1115–1132 (Mi izv2578)  

On free polynilpotent groups

A. L. Shmel'kin


Abstract: In this article we describe free polynilpotent subgroups and normal divisors of free polynilpotent groups.

Full text: PDF file (1699 kB)
References: PDF file   HTML file

English version:
Mathematics of the USSR-Izvestiya, 1967, 1:5, 1065–1080

Bibliographic databases:

UDC: 519.4
MSC: 20F18, 20E07
Received: 10.10.1966

Citation: A. L. Shmel'kin, “On free polynilpotent groups”, Izv. Akad. Nauk SSSR Ser. Mat., 31:5 (1967), 1115–1132; Math. USSR-Izv., 1:5 (1967), 1065–1080

Citation in format AMSBIB
\Bibitem{Shm67}
\by A.~L.~Shmel'kin
\paper On free polynilpotent groups
\jour Izv. Akad. Nauk SSSR Ser. Mat.
\yr 1967
\vol 31
\issue 5
\pages 1115--1132
\mathnet{http://mi.mathnet.ru/izv2578}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=219599}
\zmath{https://zbmath.org/?q=an:0184.04301}
\transl
\jour Math. USSR-Izv.
\yr 1967
\vol 1
\issue 5
\pages 1065--1080
\crossref{https://doi.org/10.1070/IM1967v001n05ABEH000600}


Linking options:
  • http://mi.mathnet.ru/eng/izv2578
  • http://mi.mathnet.ru/eng/izv/v31/i5/p1115

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Известия Академии наук СССР. Серия математическая Izvestiya: Mathematics
    Number of views:
    This page:217
    Full text:67
    References:31
    First page:3

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019